# SDR CA130211003

- Difficulty date: February 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 49,803 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED FUMES IN THE COCKPIT.  F/O DAWNED OXYGEN MASK. UPON ARRIVAL, CREW NOTIFIED DUTY PILOT WHO CONTACTED DISPATCH TO ADVISE THAT BOTH CAPT AND F/O WERE BEING REMOVED FROM DUTY.  NO EMERGENCY DECLARED PACK 1 RUN ON THE GROUND. NO ODOR NOTICEABLE.  SERVICEABLE.
